Risperdal vs seroquel

Common Questions and Answers about Risperdal vs seroquel

risperdal

I was on risperdal for a few months before this started, prozac for about a month or 2 and seroquel for 4 years- for sleep issues. The only thing new in the mix was the risperdal so we are thinking that is what has caused it. I switched to the klonipin on friday and already I feel better than with the xanax- I feel much more even throughout the day.
hey, i have rapid cycling bipolar and am on a lot of medication, prozac, lithium, lamictal, seroquel. i have put on a lot of weight since going on these meds, ive practically doubled in size! im coming off prozac and intend to come off anything except lithium. Im afraid that i will have severe mood swings when i do this but i need to get my life back, i sleep most of the day because of fatigue and i need to lose weight! any advice please? be well.
I even called the company who makes Seroquel and they said one has to balance the risks vs the benefits of using the drug and many doctor's prescribe it for off label use, i.e. dementia with psychosis, dispite the block box warning. Even a hospital program for the elderly said this is a common drug they prescribe for their elderly clients with good success. That's just amazing, knowing one can die from this medication. Now we have him on Xanex at night. Tried .
Good communication is key here...you can call your doc on the phone to discuss vs. waiting 1 month for your appt. I do this all of the time with my psychiatrist.... Good luck finding the right dose for you....I find lamictal quite easy to tolerate overall at my dose...I hope you feel better soon (stomach virus?).
on Seroquel for the first few months on the drug, but eventually, the sleepiness wore off, and i was able to function well without feeling sleepy. When I complained to my doctor i needed to be more awake, he did something about it. Your figt will not only make things better for you son but for others, i'm pretty sure they are just throwing other children out of the loop just to not be bothered by them.
MedHelp Health Answers